| Catalog Number |
531156-31A |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This case is reported in retrospect based on a re-evaluation conducted in 2025 for formal reasons.There was no particular risk to patients, users, or third parties.
Event or Problem Description
Irn#(b)(4) incident occurred in germany.Catheter broke in patient and was removed by additional surgery.